MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. CERVALIGN ANTERIOR CERVICAL PLATE SYSTEM

XTANT MEDICAL HOLDINGS, INC. CERVALIGN ANTERIOR CERVICAL PLATE SYSTEM
Model Number 66-354
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was made aware of a product complaint on 1/27/2026.It was reported that during a routine post operative follow up appointment, locking cams of an anterior cervical plate were identified as having malfunctioned, which allowed for an implant screw to migrate from its intended position.A lateral x-ray image was provided, which showed the caudad implant screw was backed out beyond the surface of the plate implant.The patient and surgeon were unaware of the screw migration until the six month follow up appointment.The implant was removed on (b)(6) 2026 without any known complications or impact to the patient, whose health status was reported to be good.The implant was not available to be returned for assessment.
 
Additional Manufacturer Narrative
Additional imaging was provided of the explanted plate and associated screws.The images provided showed that 3 of the 8 locking cams of the cervical plate implant were fractured.Anodization of the plate implant was extensively worn, and there was a titanium material curl on the back side of the plate.The screws used to place the cervical plate also had worn anodization present.It cannot be determined if the condition is due to the implantation or explantation process.A dhr review was performed for cervical plate lot# 408154 and there were no manufacturing anomalies identified.The implant lot met all required specifications prior to being released to distributable inventory.This lot has been available for distribution since 11/11/2021.An implant screw to migrate if the locking cam of the implant plate did not effectively retain the screw.It may be possible for locking cams of an implant plate to not effectively retain implant screws if they were not fully seated or if the locking cams were damaged.If implant screws are not fully seated it may be possible for the locking cams to become damaged and not effectively retain the screws as intended.It may also be possible that as anatomy settled post-operatively, the screws placed pressure on the locking cams allowing a screw to migrate as observed.The root cause of this complaint cannot be reliably determined.The system ifu provides postoperative patient guidance, as well as possible adverse effects.The system ifu states, "the implant is not intended to be permanent.The surgeon should carefully weigh the risk versus benefits when deciding whether to remove the implant.Metallic implants can loosen, fracture, corrode, migrate, possibly increase the risk of infection, cause pain, or stress shield bone even after healing, particularly in you, active patients." there have not been any other complaints of similar nature in the past 12 months.The manufacturer will continue to monitor for reports of migrated implants and perform complaint investigations and regulatory reporting as appropriate.

Brand Name
CERVALIGN ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
4069245878
MDR Report Key24446967
Report Number3005031160-2026-00006
Device Sequence Number10300631
Product Code KWQ
UDI-Device Identifier00810076561271
UDI-Public00810076561271
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K211408
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66-354
Device Lot Number408154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight100 KG